Menstruation Did Not Come After Switching To Injection Contraception For 1 Month?
Doctor’s night. I am 44 years old. I have been using the Microgynon Pill for the past year. If I want to have menstrual bleeding, I have a fever and headaches (it’s tormented), my blood is not smooth. r nThen I switch / replace contraception with injections 1 month once. But how come 3x Sdh Injections Instead of Menstruation. My testpack is negative. I went back to the Microgynon Pills Menstruation Again, But yes, I always check every x PMS. Mhn The explanation. Thanks.
Hi V Evi,
Thank you for asking HealthReplies.com.
Due to the synthetic hormone content in it, the birth control pill users you mentioned often experience a variety of side effects, including one being unwell, body aches and pains, dizziness, headaches, and irregular menstruation. This condition is usually mild, and occurs as a result of disturbed hormonal balance. Complaints are generally only temporary and will get better if you live a healthy lifestyle.
However, in addition to the side effects of birth control pills, your complaints may also arise due to other factors, such as hormonal changes before menopause, fatigue, stress, lack of exercise, viral or bacterial infections, hypercholesterolemia, myoma, and so on. To differentiate between them, a comprehensive examination by a doctor is required, assisted by several supporting examinations, for example laboratory examinations or ultrasound.
Menstruation that does not come after switching to injection contraception for 1 month is probably based on the same mechanism, namely due to disturbed reproductive hormone balance. Normally, if there are no other complications, this complaint will improve within 1 to 3 months by adopting a healthy lifestyle.
You should not change contraception carelessly. You need to go directly to a doctor or gynecologist. This is because not everyone is suitable for using all types of contraception, including birth control pills and injectable contraceptives. Using inappropriate contraception, besides being able to trigger menstrual irregularities and the various complaints you experience, it can also increase your risk of experiencing various diseases, including those related to obesity, bone loss, acne, the risk of blockage of blood vessels, and so on.
Therefore, to determine the type of contraception that best suits your condition, you should first check with a doctor or obstetrician. By considering various aspects, including age, body posture, medical history, general health conditions, and also If you plan to have a pregnancy again in the future, the doctor will generally be able to choose the most appropriate contraception and the least likely to cause side effects for you.
Hope it helps ..
dr. Nadia Nurotul Fuadah